# SDR GN0A20140516001

- Difficulty date: May 16, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N654CT
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 39,653 hours, 56,256 cycles
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

WHILE TAXING FOR TAKEOFF THE CREW RECEIVED AN ASYMMETRY WARNING WHEN TAKEOFF FLAPS WERE SELECTED.  THE ACFT RETURNED TO THE GATE & MAINTENANCE WAS NOTIFIED.  MX PERFORMED A SYS RESET & REMOVED THE FLAP CONTROL UNIT & INSPECTED CONNECTOR PINS.  REINSTALLED CONTROL UNIT & PERFORMED A SYS OPERATIONAL TEST WITH NO PROBLEMS FOUND.  ACFT WAS RETURNED TO SERVICE.
